# SDR SWAA2025082296425

- Difficulty date: July 30, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS CRACK ON UPPER FWD EDGE.<[01] REMOVED PANEL 193AR TO F.O.M. PER AMM 53-51-21;[02] DISREGARD CORRECTIVE ACTION STATEMENT #1. SEE FAULT ID TTG8Q014A0P9 FOR REMOVAL AND REINSTALLATION OF PANEL 193AR.;[03] REMOVED DAMAGE PER SRM 51-70-05.;[04] VERIFIED DAMAGE REMOVAL. CA #3.;[05] PARTS UPDATE;[06] REPAIRED PER SRM51-70-05-2R-9-BOO393.;[07] INSPECTION C/W CA #6;[08] REFINISHED PANEL PER AMM 51-21-99.;[09] COMPLETED;[10] CW INSPECTION OF STEP #8;[11] PANEL REPAIRED PER SRM 51-70-05-2R-9;[12] REJECT: MEASUREMENT #3 FAULT ASSOCIATED TO FAILURE TYPE (WHEEL/BRAKE/DAMAGE/CORROSION)? (IF YES; SELECT FAILURE TYPE) IS NOT CORRECT. SHOULD BE YES AS FAULT IS BEING WORKED UNDER FAILURE TYPE 05 DAMAGE.;[13] REMOVED DAMAGE PER SRM 51-70-05. UPDATED MEASURMENT #3 TO CHANGE FROM NO TO YES.;[14] REJECT INSPECTION C/W. FOR CA #12.;[15] ALL STEPS COMPLETE;[16] VERIFIED THE CARD IS COMPLETE AND SIGNED OFF AS REQUIRED PER THE MPM 52.2.2
